Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 198672, 6 pages
Research Article

Int-Soft (Generalized) Bi-Ideals of Semigroups

1Department of Mathematics Education, Gyeongsang National University, Jinju 660-701, Republic of Korea
2Department of Mathematics, Jeju National University, Jeju 690-756, Republic of Korea

Received 14 August 2014; Accepted 23 December 2014

Academic Editor: Guilong Liu

Copyright © 2015 Young Bae Jun and Seok-Zun Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Bae Jun and Seok-Zun Song, “Int-Soft (Generalized) Bi-Ideals of Semigroups,” The Scientific World Journal, vol. 2015, Article ID 198672, 6 pages, 2015.